MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; CEMENTLESS CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; CEMENTLESS CUP
Catalog Number 01.26.45.0050
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-jul-2023: lot 2239457: (b)(4) items manufactured and released on 11-jan-2023.Expiration date: 2027-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 3 months since the primary tha due to a loose cup.According to report, since the cup was loose, it migrated superiorly.The position of the acetabular cup appears to be inadequate.Since only one post-operative radiographic image is provided we cannot tell if this is the result of post-surgery migration or the surgeon's choice: in the latter case, no explanation for this decision was supplied.
 
Event or Problem Description
At 3 months from the primary, the patient came in reporting pain due to a loose cup that had migrated superior and the cause is unknown.The surgeon revised the medacta cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
CEMENTLESS CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17413459
Report Number3005180920-2023-00613
Device Sequence Number7135401
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.0050
Device Lot Number2239457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale